# SDR HEED064639

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 7645001078126
- Condition: Fluctuates
- Location: Eng Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE NEEDLE FLUCTUATED RAPIDLY (BLUFFY) FOR A FEW SECONDS, 3-5 TIMES PER MINUTE.  REPLACED UNIT.
